MathSciNet Relay Station
MathSciNet bibliographic data
MR2719683 (2012b:37064) 37C45 (28A80 37D35)
Jaerisch, Johannes; Kesseböhmer, Marc Regularity of multifractal spectra of conformal iterated function systems. Trans. Amer. Math. Soc. 363 (2011), no. 1, 313–330.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement